# SDR DALA1238163728

- Difficulty date: June 10, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 32,327 hours, 17,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111626
- Condition: Cracked
- Location: Bs 400 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 400 STRINGER 8R WAS FOUND CRACKED.  REPAIRED IAW ERA 502901-14AD.
